MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VALP2; ENZYME IMMUNOASSAY, VALPROIC ACID

ROCHE DIAGNOSTICS VALP2; ENZYME IMMUNOASSAY, VALPROIC ACID
Catalog Number 05108438190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with online tdm valproic acid (valp2) assay on a cobas 8000 cobas c502 module.Initial result: <5 mg/l.The physician questioned the result and requested a repeat of the sample since he suspected an intentional drug intoxication.Repeat result: 974 mg/l (after dilution 1:10).
 
Additional Manufacturer Narrative
The cobas c502 serial number was (b)(6).The customer asked if valp2 assay can be affected by a hook effect.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer is not able to provide the calibration traces and the qc values for the date of the event and the sample was not available for investigation.The sample was diluted with the pstdm1-diluent.Valp is an emit enzyme immunoassay technique assay, and therefore due to the technique used, it is not affected by the hook (heidelberg curve) effect.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
VALP2
Common Device Name
ENZYME IMMUNOASSAY, VALPROIC ACID
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19741124
Report Number1823260-2024-02023
Device Sequence Number3654086
Product Code LEG
UDI-Device Identifier04015630999385
UDI-Public04015630999385
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K060690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number05108438190
Device Lot Number75028001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown